# SDR REXA2018122301383

- Difficulty date: December 23, 2018
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 27,920 hours, 25,675 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Support Fitting
- Part number: 601R332354
- Condition: Cracked
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINDSHIELD SIDE POST LWR OTBD SUPPORT FITTING CRACKED. REPLACED SUPPORT FITTING IAW SRM 51-42-21.
